# SDR REXA2025092300871

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 44,930 hours, 35,029 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P62
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT FL 310 AND WE WERE TOLD TO DESCEND DOWN TO 11,00. WE HAD A R ENGINE FLAME OUT AND LOST OUT R ENGINE, R FADEC FAULT AND L FADEC FAULT STATUS MESSAGE CAME ON. OUR RIGHT ENGINE LIT BACK UP. R/L FADEC FAULT STATUS MSG CAME IN AND OUT ITERMITTENTLY. AFTER WE LANDED, L/R FADEC FAULT STATUS MESSAGE IS STAYING POSTED, RUD LIMIT FAULT STATUS MSG, ALONG WITH APR CMD SET CAUTION MSG.   R & R RT FADEC IAW AMM 73-21-01. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. PERFORMED POWER ASSURANCE RUNS IAW AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME.
